# SDR DHL2007788502

- Difficulty date: April 20, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N788AT
- Make and model: Boeing 727214
- Aircraft serial: 21958
- Aircraft time: 59,731 hours, 38,916 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC14981467075
- Condition: Corroded
- Location: Bs 700-720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LWR CARGO COMPARTMENT BS 700-720, STR 28L CORROSION ON STR.  CUTOUT DAMAGED STR APPROX 30.25" LONG IAW B727 SRM 53-10-3 FIG 1.  FABRICATED REPAIR PARTS, 2 HAT SECTIONS 12" AND 18.25" LONG FROM BAC1498-131-7075T6 AND 2 EACH SPLICES 12.25 AND 12.625" LONG FROM BAC1498-146-7075T6 IAW B727 SRM 53-10-2 FIG 9.  TREATED, PRIMED AND INSTALLED REPAIR PARTS IAW B727 SRM 51-10-2, 53-10-2 FIG 9 AND 51-30-2.
